A general Hungarian method for the algebraic transportation problem

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)219-232
JournalDiscrete Mathematics
Volume22
Publication statusPublished - 1978

Cite this

A general Hungarian method for the algebraic transportation problem. / Burkard, Rainer Ernst.

In: Discrete Mathematics, Vol. 22, 1978, p. 219-232.

Research output: Contribution to journalArticleResearchpeer-review

@article{9ea5b5f4df5a45028a9706cbdd3368d5,
title = "A general Hungarian method for the algebraic transportation problem",
author = "Burkard, {Rainer Ernst}",
year = "1978",
language = "English",
volume = "22",
pages = "219--232",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier B.V.",

}

TY - JOUR

T1 - A general Hungarian method for the algebraic transportation problem

AU - Burkard, Rainer Ernst

PY - 1978

Y1 - 1978

M3 - Article

VL - 22

SP - 219

EP - 232

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

ER -